# SDR YENA20150323059

- Difficulty date: March 23, 2015
- Submitted: March 27, 2015
- Operation: Air carrier
- Aircraft: N509JB
- Make and model: Airbus A320-232
- Aircraft serial: 1270
- Aircraft time: 58,952 hours, 21,699 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Deu
- Condition: Malfunctioned
- Location: Emergency Lights
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

ON MAINTENANCE CHECK FOUND EMERGENCY LIGHTS FAIL THE TEST.  EPSU COM EMERGENCY "L" IS DISPLAYED.  R & R DEU 300RH4-B IAW AMM 23-73-47-000-001 AND 23-73-47-400-001. OPS CHECKS GOOD IAW AMM 33-51-00-710-001-A.  SUP: INFORMATION WILL BE FILED FOR THE PN AND SN REMOVED.
